My doc said not to take tylenol because of the liver. I'm sure there is other stuff. I have heard thou of people taking tylenol. Motrin usually last 4-5 hours so with me taking it an hour before the shot I start feeling ache about
4-5 hours after the shot. Some times the flu- symptoms wake me up and I'm like oh its time to take another motrin. Now the first time it was chills, fever, and ache. Then the next week it was just ache. I'm going in my 11th week and my hair is just starting to thin in the front. I'm very conscious of this, so I went to a hair salon and bought nixion shampo which slows down the process. It's
a little expensive.
The shot causes the side effects like depression, mood swings, hair thinning. The pills cause anemia and brain fog. that's why the doctor has blood work done monthly to watch your white blood count. Do you know any of your counts? (genotype, alt, ast, viral load)
I'm doing better than what I was. This is all new to me too. It is very scary. Any questions that I can help you with I will. I still work full time and have a full schedule at home and planning a big grad party for my daugh. Where I have trouble is cooking a full dinner and my legs are always ache...... I had a lot of dental work done and they think thats how I got this.
Post Edited ("I") : 5/2/2006 3:03:15 PM (GMT-6)